# SDR DALA2024053005684

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 85,643 hours, 39,864 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: UNKNOWN
- Condition: Split
- Location: Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 2L GUST LOCK WONT HOLD AFTER OPENING DOOR. CORRECTIVE ACTION: REPLACED GUST LOCK SPLIT COLLAR ASSY. PER B757-200 AMM 52-11. OPS CKS GOOD. (5467542)
